Hashimoto thyroiditis, known merely as thyroiditis is a common autoimmune disorder that usually occurs when there is a malfunction within the immune systems, whereby the malfunctioning immune cell began to attack the healthy tissues within the body. During its occurrence, physicians tend to apply anti-thyroglobulin antibody and ATA tests to help diagnose the disease. In most of these tests, certain proportions of healthy individuals always show positive results, especially for these thyroid antibodies. In women, the prevalence of these thyroid antibodies usually increases with age making them vulnerable to such disorders. As such most physicians during diagnosis tend to focus on the TSH levels as well as the presence of the thyroid antibodies to come up with a comprehensive result about the patients’ disorder.
For example, in this study’s case scenario, both the Antithyroglobulin and Ant thyroid peroxidase antibodies were employed during the process of diagnosis. These thyroid antibodies were very critical in detecting and measuring the levels of the antibodies produced in the patient’s body. According to the result of the diagnosis conducted, these thyroid antibodies test enabled the physicians to come to the conclusions that the patients had elevated TSH levels which were attributed to the failure of the primary thyroid. The elevated levels of thyroid antibodies realized during the tests helped show that the patient was suffering from Hashimoto’s thyroiditis.
Symptoms associated with thyroid replacement therapy overdose
In cases where thyroid conditions are identified, patients are always started on a treatment known as thyroid replacement therapy. However, despite its effective role in normalizing the TSH in the body, scientific studies have overs the year come to identify some of the side effects it has on patients, especially when it is not correctly prescribed. As stipulated in these studies, there exist ways through which the overmedication of thyroid replacement drugs such as levothyroxine, levothyroxine sodium, and Nature-thyroid can occur among patients with thyroid conditions. Some of these instances might involve trial and error cases where the doctors conduct some tests to get the right dosage for the patient right. During such instances, the physician might commit mistakes while prescribing such drugs to patients.
Hence, when patients are given the right doses, the side effects might not be mild. However, if the patient is given an overdose of the treatment or made to take too much of these drugs, uncomfortable and unpleasant symptoms might be experienced. For example, if such medications are excessively administered to a patient diagnosed with a thyroid condition, there might be a higher chance that the patient will exhibit mild symptoms which often ranges depending on the medication given. Some of the common symptoms that might be displayed by patients during such instances of overmedications might include breathing problems, fatigue, elevated blood and pulse pressure, concentration challenges, diarrhea, sleeping difficulties, increased appetite, sensitivity to heat, and sweating.
In other instances, the symptoms of hypothyroid conditions might be similar to when one is overmedicated with these types of drugs. A patient might equally feel exhausted, anxious, confused and disoriented. Hence patients experiencing some of these symptoms after taking such drugs are expected to talk to their doctors who will, in turn, check their TSH levels so that they can make necessary adjustments.
Do you need high quality Custom Essay Writing Services?